MMN-3926

Multiple solutions for a fractional p&q-Laplacian system involving Hardy-Sobolev exponent

  • Tiantian Zheng, Jinling Institute of Technology, College of Science, 211169 Nanjing, P. R. China, zhengtiantian156@163.com
  • Chunyan Zhang, Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, 210023 Nanjing, P. R. China, chunyan7755@126.com
  • Jihui Zhang, Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, 210023 Nanjing, P. R. China, zhangjihui@njnu.edu.cn

Abstract

In this paper, we prove the existence of infinitely many solutions for a fractional p\&q-Laplacian system involving Hardy-Sobolev exponents and obtain new conclusion under different conditions. The methods used here are based on variational methods, the Nehari Manifold and Ljusternik-Schnirelmann theory.


Vol. 23 (2022), No. 2, pp. 1037-1052
DOI: 10.18514/MMN.2022.3926


Download: MMN-3926